The Mad Mullah of Somilaland
Bibliographic Data
| ID | 4641344 |
|---|---|
| Authors | Douglas J Jardine, Douglas Jardine |
| Year | 1925 |
| Volume | 65 |
| Issue | 1 |
| Pages | 70 |
| Publication date | 1925-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Geographical Journal (JOURNAL) |
| Journal identifiers | ISSN: 0016-7398 • E-ISSN: 1475-4959 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/1782356 |
| OpenAlex | W4234880418 |
| Language | EN |
| Citations received | 1 |
Geography · Education and Islamic Studies · Islamic Finance and Banking Studies · Islamic Studies and Radicalism
| Citations per year | 0.02 |
|---|---|
| Citation span | 1962 - 1962 (1) |
| Highly cited | No |